# SDR SWAA2023091990626

- Difficulty date: August 16, 2023
- Submitted: September 19, 2023
- Operation: Air carrier
- Aircraft: N7831B
- Make and model: Boeing 737-7CT
- Aircraft serial: 32752
- Aircraft time: 63,649 hours, 32,943 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE LOCATED BS663 LBL42 AND WL175 AT LOWER FUSELAGE 2023-506878<[01] PERFORMED REPAIR AND REPLACED SUPPORT ANGLE LOCATED BS663 LBL42 AND WL175 AT LOWER FUSELAGE IAW B737-700 SRM 51-40-02 AND DWG 111A1000 SHEET130 REV-A SEE INDIVIDUAL SIGNOFF BELOW;[02] CORRECTED STEP 1 REPLACED SUPPORT ANGLE LOCATED BS663 LBL42 AND WL175 AT LOWER FUSELAGE IAW B737-700 SRM 51-40-02 AND DWG 111A1000 SHEET130 REV-A SEE INDIVIDUAL SIGNOFF BELOW;[03] CORRECTED STEP 1  REPLACED SUPPORT ANGLE LOCATED BS663 LBL42 AND WL175 AT LOWER FUSELAGE IAW B737-700 SRM 51-40-02 AND DWG 111A1000 SHEET130 REV-A RII;SEE INDIVIDUAL SIGNOFF BELOW.
